# SDR YYFA20131009001

- Difficulty date: October 9, 2013
- Submitted: October 25, 2013
- Operation: Air carrier
- Aircraft: N305FA
- Make and model: Doug DC-9-83
- Aircraft serial: 49398
- Aircraft time: 60,381 hours, 34,337 cycles
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Button
- Condition: Inoperative
- Location: Interphone
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT L2 INTERPHONE, CREW TO CREW BUTTON DOES NOT WORK, ON DONG OR LIGHT.
